Author Topic: SSRI support group - tapering while on benzo's or after recovery  (Read 24715 times)

[Buddie]

Re: SSRI support group - tapering while on benzo's or after recovery
« Reply #370 on: May 23, 2019, 07:31:26 pm »
is yours from the klonopin or something else insomia is tough hard on us .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SSRI support group - tapering while on benzo's or after recovery
« Reply #371 on: May 25, 2019, 10:59:45 am »
is yours from the klonopin or something else insomnia is tough hard on us .
when i first came off my first ssri I had sleep problems and  didn't know it was the ssri wd and was put on others hoping I would help did matters worse as I didn't taper from them  and had bad wd sxs, so was put on .5 of klonopin now down to .3  my insomnia is unbearable because i'm so tired  from wd. I really need the sleep... also take celexa  5mg  I was told to taper that first as it was stimulating for me was not able to go up in dose at the time .... what about you?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SSRI support group - tapering while on benzo's or after recovery
« Reply #372 on: May 25, 2019, 01:29:37 pm »
mine is same way getting off the zoloft i cant sleep, not much different then the klonopin i was on for three years as far as withdrawaler goes i had insomia all the way through both tapers i am down to about 0.125 on the zoloft now but then it going to be two or three months before i feel normal i have been on this stuff for 20 years and [...] finally going to be drug free .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SSRI support group - tapering while on benzo's or after recovery
« Reply #373 on: May 30, 2019, 04:07:30 pm »
mine is same way getting off the zoloft i cant sleep, not much different then the klonopin i was on for three years as far as withdrawaler goes i had insomia all the way through both tapers i am down to about 0.125 on the zoloft now but then it going to be two or three months before i feel normal i have been on this stuff for 20 years and [...] finally going to be drug free .
that great di you experience any vertigo?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SSRI support group - tapering while on benzo's or after recovery
« Reply #374 on: May 30, 2019, 07:54:43 pm »
no i did not have any vertigo
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SSRI support group - tapering while on benzo's or after recovery
« Reply #375 on: May 30, 2019, 09:09:20 pm »
 Can I join this thread? I am 4.5 months off Ativan and I am  planning my taper off Zoloft.

 I am not yet fully recovered from benzo withdrawal yet, though I am functional for the most part and back to work.  Iím eager to taper off the Zoloft because I think these medications are poison and itís also making me fat ! :(

 However I tried cutting a small amount and started to feel symptoms after three or four days ...  I reinstated and now Iím considering waiting another month or so.  Perhaps my poor nervous system cannot handle a taper right now since Iím still in benzo withdrawal?

 Iíve only been taking Zoloft about seven months and I donít want to take it any longer than I have to!  But I would like to remain as symptom-free as possible while still getting this poison out of my system  ... Any thoughts or experiences would be appreciated. Thank you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SSRI support group - tapering while on benzo's or after recovery
« Reply #376 on: May 30, 2019, 10:17:42 pm »
if you tried to make a cut and you felt it already i would wait until you were like 8 months off benzos at that point i went 10 percent every two weeks by again everyone is different  could be 10 percent a month might be good for you .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SSRI support group - tapering while on benzo's or after recovery
« Reply #377 on: June 18, 2019, 01:13:56 pm »
 I am posting for my sister. Three years ago she began taking mirtazapine 7.5 mg for sleep. In January she decided to taper and by March 6 she had completed the taper. I know this was extremely fast. For the next two months everything was fine she slept in everything was non-symptomatic. On May 20, she was bolted awake by ear buzzing. She thinks the two are unrelated. I do not.   she does not sleep more than three hours a night is always bolted awake I think this is tinnitus ands a delayed reaction from the taper.   Can anyone offer me any information comments. On how to proceed at this point she is 72 lives alone had to stop her part-time job and I want to be able to offer some kind of support. Thank you
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SSRI support group - tapering while on benzo's or after recovery
« Reply #378 on: July 21, 2019, 08:08:52 am »
Great thread! I am 6 months off benzos and am now planning my SSRI taper. Is there anyone else out there in this boat?

Also, has anyone noticed changes to your weight on while taking a SSRI?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SSRI support group - tapering while on benzo's or after recovery
« Reply #379 on: July 16, 2020, 06:21:16 pm »
I started celexa at the same time as klonopin. I thought it helped but I canít be sure. No evidence that it didnít help. But how the hell am I supposed to know if itís helping me or hurting me as a get off klonopin?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.